# SDR 96ZZZX222

- Difficulty date: December 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54FA
- Make and model: Doug DC-8F-54
- Aircraft serial: 45637
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 61105340534
- Condition: Leaking
- Location: Hydraulic Pump
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SJU - DURING CLIMB, EXPERIENCED LOSS OF HYDRAULIC FLUID AND QUANTITY.  RETURNED TO SJU AND LANDED WITHOUT INCIDENT.  INSPECTION REVEALED A PIN HOLE IN THE PRESSURE HOSE TO THE RUDDER STANDBY HYDRAULIC PUMP.  REPLACED HYDRAULIC PRESSURE HOSE AND RETURNED AIRCRAFT TO SERVICE.
